Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase ShopRite Non Aspirin Acetaminophen Tablets:

ShopRite
Non Aspirin Acetaminophen Tablets

Rate this Product

Ratings powered by Social Grocery

Details

100.00 ct
SKU / UPC: 041190205936

Ingredients

Active Ingredient: Acetaminophen (325 mg). Inactive Ingredients: Povidone, Starch, Stearic Acid.

Directions

Do not take more than directed. Adults and Children 12 Years and Over: Take 2 tablets every 4 to 6 hours as needed. Do not take more than 12 tablets in 24 hours, or as directed by a doctor. Children 6 to Under 12 Years: Take 1 tablet every 4 to 6 hours as needed. Do not take more than 5 tablets in 24 hours. Children Under 6 Years: Consult a doctor. Do not use this adult regular strength product in children under 6 years of age. This will provide more than the recommended dose (overdose) of non-aspirin and could cause serious health problems. Store at controlled room temperature 15-30 degrees C (59-86 degrees F).

Other Info

Manufacturer

Wakefern Food Corporation

Elizabeth, NJ 07207
800-SHOPRITE

Safety Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen; in children for arthritis pain unless directed by a doctor. Stop use and ask a doctor if new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days (adults) or 5 days (children), fever gets worse or lasts for more than 3 days, if pregnant or breast-feeding, ask a health professional before use. Keep out of the reach of children. In case of accidental overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical even if you do not notice any signs or symptoms. Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.